<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-2391</article-id>
      <title-group>
        <article-title>Interpreting the corona domination number for the generalized Mycielskian graph of square and cube of some graphs</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Praveenkumar</surname>
            <given-names>L.</given-names>
          </name>
          <aff>Department of Mathematics, The Gandhigram Rural Institute (Deemed to be University), Gandhigram, Tamil Nadu, 624302, India</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Mahadevan</surname>
            <given-names>G.</given-names>
          </name>
          <aff>Department of Mathematics, The Gandhigram Rural Institute (Deemed to be University), Gandhigram, Tamil Nadu, 624302, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Sivagnanam</surname>
            <given-names>C.</given-names>
          </name>
          <aff>Department of Mathematics and Computing Skills, University of Technology and Applied Sciences, Sur, 411, Sultanate of Oman</aff>
        </contrib>
      </contrib-group>
      <volume>29</volume>
      <issue>6</issue>
      <fpage>2199</fpage>
      <lpage>2210</lpage>
      <pub-date date-type="pub">
        <day>16</day>
        <month>06</month>
        <year>2026</year>
      </pub-date>
      <abstract>
        <p>Corona domination number is defined as, if each vertex in the graph induced by a dominating set. 𝒟 satisfies the condition that either d(u) = 1 or there exist v ∈ 𝒟 such that u ∈ N(v), and d⟨𝒟⟩ (v) = 1, then such a dominating set is called a corona dominating set (CDS), and its smallest size is referred to as the corona domination number (CD-number), denoted by γCD. In this article, the CD-number for the generalized Mycielskian graph of square and cube of some graphs was computed. Also, the CD-numbers were given explicitly instead of giving their bounds. The γCD number for the graphs considered in this article is identified using some number theory techniques.</p>
      </abstract>
      <kwd-group>
        <kwd>Domination number</kwd>
        <kwd>Corona domination number</kwd>
        <kwd>Generalized Mycielskian graph</kwd>
        <kwd>Power graph</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
